# SDR A6WA200460017

- Difficulty date: May 28, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bac 146300A
- Aircraft serial: E3120
- Engine: Lyc ALF502*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Nr 2 Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 2 FLAP TRACK HAS WEAR BEYOND THE SRM LIMITS.  MAINTENANCE REQUESTED REPAIR FROM MFG SYSTEMS REF AVMAX FAX 611-1908003. MAINTENANCE MAPPED AND SUBMITTED TO BE FOR REPAIR CRITERIA.  NDT HFEC CARRIED OUT IAW BAE FAX BARA/AVR/6762/04-04-MK.  NO CRACKS NOTED.  DV INSPECTION DONE IAW BAE FAX BARA/AVR/6762/04-MK, NO DISCREPANCIES NOTED. (M)
